# SDR 07FDEA01223

- Difficulty date: March 31, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- Aircraft time: 39,267 hours, 28,322 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: 1014A
- Part serial: 448
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE WARNING MASTER LIGHTS ILLUMINATED, INTERMITTENTLY, WITH AUDIO BELL. NO OTHER INDICATIONS.  REMOVED AND REPLACED R97 RELAY AND M438, REF WIRING DIAGRAM MANUAL 49-41-01 PAGE 3.  NEEDS OPS CHECKS.  REF MM 26-15-000, OP CHECK APE FIRE SYSTEM.  CHECKS OK.
